# SDR DALA2021120707550

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 61,481 hours, 8,061 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 ROW 53 C/D OXYGEN PANEL DOOR OPENED. CORRECTIVE ACTION: RESECURED PASSENGER O2 STORAGE BOX. (8244003)
